# SDR CALA2011100400646

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 44,014 hours, 23,382 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TO, GEAR HANDLE PLACED IN OFF POSITION - RT GEAR GREEN AND RED LIGHT ILLUMINATED.  CHECKLIST ACCOMPLISHED, GEAR HANDLE DOWN - ALL GEAR INDICATED DOWN AND LOCKED (ALL GREEN).  CHANGED ATA 3200 TO 3260.  JACKED A/C AND CYCLED ALL THREE LANDING GEAR, REF BOEING 737-3/5 AMM TASK 32-61-00-725-001, NUMEROUS TIMES.  ALL INDICATIONS NORMAL - NO FAULTS FOUND.
